# SDR USAA920081747

- Difficulty date: September 6, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 507945272
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR, CRACK AT L1 DOOR CUTOUT AT AFT LOWER CORNER OF FRAME.  REPLACED L1 DOOR CUTOUT LOWER FRAME IAW BOEING DRAWING NR 5007945.
